# SDR QXEA2012020600151

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E SHROUD HAS 8 WORKING RIVETS AT OTBD SPOILER HINGE CUT-OUT.  REMOVED REPLACED 8 RIVETS ON SHROUD IAW SRM 51-42-05-02-01.
